edoc

A uniqueness result for the continuity equation in two dimensions

Alberti, Giovanni and Bianchini, Stefano and Crippa, Gianluca. (2014) A uniqueness result for the continuity equation in two dimensions. Journal of the European Mathematical Society, Vol. 16, H. 2. pp. 201-234.

[img]
Preview
PDF - Submitted Version
358Kb

Official URL: http://edoc.unibas.ch/dok/A6183952

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Crippa)
UniBasel Contributors:Crippa, Gianluca
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:EMS
ISSN:1435-9855
Note:Publication type according to Uni Basel Research Database: Journal article
Language:English
Related URLs:
Identification Number:
Last Modified:31 Dec 2015 10:55
Deposited On:25 Apr 2014 08:01

Repository Staff Only: item control page